# SDR USAA2013101500013

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 231MF BETWEEN FRAMES 24 TO 28 & Y765 TO Y1292.  REPLACED FLOOR PANEL.
